Library Header Image
LSE Research Online LSE Library Services

Turnovers and asymptotic behavior of workers

Felli, Leonardo (1993) Turnovers and asymptotic behavior of workers. Economics Letters, 42 (1). pp. 43-50. ISSN 0165-1765

Full text not available from this repository.
Identification Number: 10.1016/0165-1765(93)90171-8
Item Type: Article
Official URL:
Additional Information: © 1993 Elsevier Science
Divisions: Financial Markets Group
Subjects: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 27 Mar 2008 11:37
Last Modified: 17 Feb 2021 11:03

Actions (login required)

View Item View Item